# SDR 08FDEA02250

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ring
- Part number: AJC74154
- Part serial: NSN
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NR 2 ENGINE AT THE 5 O'CLOCK POSITION; THE COWL RING COVERING THE NR 2 ENGINE ADAPTER RING IS CHAFED THROUGH BY THE RIGHT FAN COWL.  REMOVED COWL RING PANEL IAW DC/MD-10 SRM 51-35-01; VOL II.  MATERIAL ID FOR A NEW COWL RING PANEL IS 2024-T3, 0.063 IAW DC/MD-10 SRM 55-35-01; PGS 49 AND 50.  ALODINED AND PRIMED THE NEW COWL RING PANEL IAW DC/MD-10 SRM 51-21-01; VOL II.  PART MARKED THE NEW COWL RING PANEL IAW FEDEX GMM 7-0-1001.  INSTALLED THE NEW COWL RING PANEL IAW DC/MD-10 SRM 51-35-01; VOL II.  PAINTED THE NEW COWL RING PANEL IAW DC/MD-10 SRM 51-21-02; VOL II.
